# SDR DALA2021102706666

- Difficulty date: October 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 66,182 hours, 21,610 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 ON POWER UP AND ENGAGING WINDOW HEAT SAW TWO SPARKS FROM THE R FWD WINDOW CONNECTOR. CORRECTIVE ACTION: FOUND WINDOW HEAT PLUG D3274 LOOSE AND BURNT REPLACED WINDOW HEAT PLUG B7578 AMM 30-41. TEST WINDOW HEAT B757 AMM 30-41 CKS GOOD. (8189388)
